# SDR CHQA201100289

- Difficulty date: July 25, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N565RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145679
- Aircraft time: 21,884 hours, 17,865 cycles
- Engine: Allsn AE3007A
- Engine time: 23,466 hours, 20,067 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT DURING DESCENT, AT FL200, AN ELECTRICAL SMOKE ODOR ENTERED THE COCKPIT AND CABIN.  THE CREW DECLARED AN EMERGENCY.  AFTER APPROXIMATELY TEN MINUTES THE SMELL DISSIPATED.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND WAS FOLLOWED BY EMERGENCY PERSONNEL TO THE GATE.  FIRE EMERGENCY CREWS USED A THERMAL IMAGING DEVICE TO LOOK FOR FIRE IN THE COCKPIT.  NO FIRES WERE FOUND AT THAT TIME.  MAINTENANCE INSPECTED THE AIRCRAFT AND NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE AND HAS HAD NO FURTHER OCCURRENCES AT THIS TIME.
